| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker for evaluation and the reported issue was verified.Stryker determined that the cause of the reported issue was due to an inoperative single board computer on the system pcba.Due to a part obsolescence, the device cannot be repaired.Stryker scrapped this device and the customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report their device would not complete the power on cycle.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.